# SDR SWAA061311

- Difficulty date: April 18, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 66,578 hours, 48,612 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487090
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND COCKPIT EMERGENCY EXIT LIGHT INOP.  RESEATED LIGHT ASSY CONNECTOR PER MM.
